The Hooley-Huxley contour method for problems in number fields I : arithmetic functions

Coleman, M.D. (1999) The Hooley-Huxley contour method for problems in number fields I : arithmetic functions. Journal of Number Theory, 74 (2). pp. 250-277. ISSN 0022-314X

[img] PDF
HooleyHuxleyI.pdf

Download (259kB)
Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 11 Number theory
Depositing User: Dr M D Coleman
Date Deposited: 26 May 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/302

Actions (login required)

View Item View Item